# SDR ASAA11710630

- Difficulty date: October 27, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 38,761 hours, 17,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

G1 GALLEY EMERGENCY EXIT IDENTIFIER INOP.  REPLACED THE MEREGENCY LIGHT POWER ASSY M1674 IAW B737 AMM 33 51 06 960 806.
